Retail: $9.90
Our Price:$6.66
Availability: In Stock

Usually Ships in 1-2 Business Days
You Save: $3.24 (32.7%)
    Points Needed to Purchase:134
    Reward Points on this item:6
    Bonus Points Earned:0
    • UPC:300450275257
    • Pain Reliever
    • Fever Reducer
    • Nasal Decongestant

    Tylenol Sinus Congestion and Pain for Adults Daytime Caplets

    TYLENOL Sinus Congestion and Pain Severe provides sinus symptom relief by combining the pure pain relief of TYLENOL with two other medicines: a nasal decongestant to treat your sinus symptoms and an expectorant to helps your chest congestion.

    • Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
    • Sinus congestion and pressure.
    • Headache
    • Nasal congestion.
    • Minor aches and pains.
    • Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
    • Temporarily reduces fever.

    Active Ingredients

    Acetaminophen (325 mg, Pain Reliever/Fever Reducer), Dextromethorphan HBr (10 mg, Cough Suppressant), Guaifenesin (200 mg, Expectorant), Phenylephrine HCl (5 mg, Nasal Decongestant).

    Inactive Ingredients.

    Carnauba Wax, Croscarmellose Sodium, D&C Yellow 10 Aluminum Lake, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch, Sucralose, Titanium Dioxide.

    Do not take more than directed (see overdose warning).

    • Adults and children 12 years and over:
    • Take 2 caplets every 4 hours.
    • Swallow whole; do not crush, chew or dissolve.
    • Do not take more than 10 caplets in 24 hours.
    • Children under 12 years:
    • Ask a doctor.
    • Liver Warning:
    • This product contains acetaminophen.
    • The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours.
    • Sever liver damage may occur if you take:
    • More than 4,000 mg of acetaminophen in 24 hours
    • With other drugs containing acetaminophen3 or more alcoholic drinks every day while using this product.
    • Sore Throat Warning:
    • If sore throat is sever, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
    • DO NOT USE:
    • With any other drug containing acetaminophen (prescription or nonsprescription).
    • If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
    • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug.
    • If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
    • If you have ever had an allergic reaction to this product or any of its ingredients stop use.
    • Ash a doctor before if you have
    • High blood pressure.
    • Liver disease.
    • Heart disease.
    • Thyroid disease.
    • Diabetes.
    • Persistent or chronic cough such as occurs with smoking, asthma or emphysema.
    • Cough that occurs with too much phlegm (mucus)
    • ASK a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
    • When using this product, do not exceed recommended dose.
    • Stop use and ask doctor if:
    • Nervousness, dizziness, or sleeplessness occur.
    • Pain, nasal congestion, or cough gets worse or lasts more than 7 days.
    • Fever gets worse or lasts more than 3 days
    • Redness or swelling is present
    • New symptoms occur
    • Cough comes back or occurs with rash or headache that lasts.

    These could be signs of a serious condition.

    • If pregnant or breast-feeding ask a health professional before use.
    • Keep out of reach of children.
      • Overdose warning:
      • Taking more than the recommended dose (overdose) may cause liver damage.
      • In case of overdose, get medical help or contact a Poison Control Center right away.
      • Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
    Shipping Weight : 0.30 lb